# SDR DALA14000376302

- Difficulty date: January 3, 2014
- Submitted: January 4, 2014
- Operation: Air carrier
- Aircraft: N662US
- Make and model: Boeing 747451
- Aircraft serial: 23720
- Aircraft time: 102,040 hours, 12,989 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 2559-2578
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND WEAR ON LT SIDE, BS 2559-2578.  REMOVED DAMAGE IAW SRM 53-00-01, REPAIR 15, FIG. 201.  PERFORMED HFEC OF CUT OUT IAW NDTM 51-00-00, PART 6, NO CRACKS NOTED.  FABRICATED FILLER & DOUBLER IAW SRM 53-00-01, REPAIR 15, FIG. 201.
